advertisement
Question
Posted by: Tinkerbell | 2009-02-18

Uterus

Dear Doctor

Could you please explain how uterus test is done?Is it discomfort?Should I stop taking contraception before consult gynaeoclogist? .I notice my hair is getting thinner, a part of the hair section is bald.What can I use for my hair? See attached of my last post

Dear Doctor,

Should I worry: I have dark spot on my cheeks and it'  s getting bigger. I have thick, unpleasent odour, increase vaginal discharge. I have irregulary period. My period is heavier like at night I use towel covering my bedding. During the day I can feel the flow of the bleeding is heavier. I even bring extra underwear to work. Certain time of the month my breast increase and very sensitive. I don'  t understand my body what'  s happening?I am frustated.

I am using Melodene for 3months without gynaelogy prescription but I used it 9years ago for 1 year with presciption. I never went for papsmear. I am still virgin at the age of 35 years old.

Should I see gynaelogy (which I need to pay cash) or attending family planning clinic. My 1st and last check-up was 9years ago.
Date: 4/2/2009

Subject:
Posted by: GYNAEDOC
Message:
You should definitely see a gynaeoclogist. There might be a problem with the uterus causing your heavy periods.

Best wishes

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your doctor will take a history and examine you, including a vaginal examination. If this is uncomfortable, you may need an anaesthetic. The thinning of the hair may be hormonal so wait and see what your gynaecologist says. If the Melodene is not helping then stop taking it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement